Orthogonality of divisorial zariski decompositions for classes with volume zero

Valentino Tosatti*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We show that the orthogonality conjecture for divisorial Zariski decompositions on compact Kahler manifolds holds for pscudoeffective (1,1) classes with volume zero.

Original languageEnglish (US)
Pages (from-to)1-8
Number of pages8
JournalTohoku Mathematical Journal
Volume71
Issue number1
DOIs
StatePublished - Mar 2019

Keywords

  • (1
  • 1) classes
  • Divisorial zariski decomposition
  • Orthogonality conjecture
  • Pseudoeffective cone

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Orthogonality of divisorial zariski decompositions for classes with volume zero'. Together they form a unique fingerprint.

Cite this